# SDR SWAA2023091499660

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N8628A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42384
- Aircraft time: 31,733 hours, 15,011 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-LEFT HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED.<[01] R&R LH HORIZONTAL STAB FWD UPPER SLIDING SEAL REF. AMM 53-31-31.
